English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Dualization of the Hopf algebra of secondary cohomology operations and the Adams spectral sequence

MPS-Authors
/persons/resource/persons234928

Baues,  Hans-Joachim
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235191

Jibladze,  Mamuka
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

baues_dualization_oa_2011.pdf
(Any fulltext), 743KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Baues, H.-J., & Jibladze, M. (2011). Dualization of the Hopf algebra of secondary cohomology operations and the Adams spectral sequence. Journal of K-Theory, 7(2), 203-347. doi:10.1017/is010010029jkt133.


Cite as: http://hdl.handle.net/21.11116/0000-0004-20FA-E
Abstract
There is no abstract available